MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 14 182CM; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 14 182CM; WIRE, GUIDE, CATHETER
Catalog Number M001468050
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the preparation, small detached fragments from the subject guidewire became detached before it was inserted into the microcatheter.There were no clinical consequences to the patient reported as a result of this event and the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.There are controls in the manufacturing process to ensure the product met specifications upon release.The subject guidewire was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the subject guidewire was not returned.It was reported that during the procedure, small parts, presumably from the wire, become detached.Additional information provided by the customer indicated that the subject guidewire was prepared for use as per the directions for use and that the issue occurred during preparation.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the subject guidewire was not returned for analysis, an assignable cause of undeterminable will be assigned to the issue 'guidewire ptfe coating peeling'.

Brand Name
TRANSEND EX 14 182CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CS  20101
Manufacturer (Section G)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CS   20101
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18874245
Report Number3008853977-2024-00008
Device Sequence Number9069084
Product Code DQX
UDI-Device Identifier08714729187332
UDI-Public08714729187332
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K971254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2025
Device Catalogue NumberM001468050
Device Lot Number31010273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN).
Patient SexUnknown